# SDR FDEA200902030431

- Difficulty date: February 3, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 58,052 hours, 9,717 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC6762501
- Part serial: WAE091
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP VANE LOWER SURFACE INBOARD SIDE FOUND DELAMINATION.  REMOVED AND REPLACED AS PER AMM 27-50-22-4.  ADJUSTMENT   CARRIED OUT AS PER AMM 27-50-22-5 FOUND SATISFACTORY.
